A mathematical proof of the zeroth "law" of thermodynamics and the nonlinear Fourier "law" for heat flow

Citation

Evans, D, Williams, S & Rondoni, L 2012, 'A mathematical proof of the zeroth "law" of thermodynamics and the nonlinear Fourier "law" for heat flow', Journal of Chemical Physics, vol. 137, no. 19, pp. 194109-194109.

Year

2012

Field of Research

  • Statistical Mechanics In Chemistry

Updated:  06 August 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers